MathSciNet Relay Station
MathSciNet bibliographic data
MR2819671 14H10 (14C20 14D20 14N10)
Fedorchuk, Maksym; Smyth, David Ishii Ample divisors on moduli spaces of pointed rational curves. J. Algebraic Geom. 20 (2011), no. 4, 599–629.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement